Forum

statins

Hi there, just a quick update on the statins that I started about three weeks ago. Two weeks ago (luckily a friend was here), my limbs got weak, my muscles were SORE and so my friend had to help me to bed. I don’t know who was more shocked when she left at quite what was going on. Anyway, the next morning wasn’t much better - I called the doc out who said that I was experiencing the two main side effects (the other being diarrhoea) which didn’t entirely surprise him and he advised stopping them straight away.

So, a worthwhile experiment (the hope being halting of disease progression) but not for me it would appear. So, back to the drawing board. There seems to be a lot of talk about research into progressive MS at the moment - bring on that breakthrough yeah? Debs x

1 Like

Sorry Debs I’ve tried to reply many times. My Neuro won’t prescribe them as the research isn’t adequate and the side effects especially middle spam is not good for ms as we get muscle spasms. You’re not missing out, don’t even think about it.

Cath xx

1 Like

Muscle spasms, sorry, trying to type quickly as having trouble posting.

Cath xx

1 Like

Hi Debs

So sorry it turned into such a disaster for you but at least you gave it a go…disappointing for you though.

Heres hoping we don’t have to wait too long for the next thing!

Nina x

1 Like